Approximation of convex preferences

Yakar Kannai

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


It is shown geometrically that a monotone concave preference order can be approximated by orders representable by a concave utility function. This is applied to proving that preferences with 'desirable' properties (such as inducing smooth excess demand functions, analyticity, strict convexity) are dense.

Original languageEnglish
Pages (from-to)101-106
Number of pages6
JournalJournal of Mathematical Economics
Issue number2
StatePublished - Aug 1974
Externally publishedYes


Dive into the research topics of 'Approximation of convex preferences'. Together they form a unique fingerprint.

Cite this